English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Microscopic approach to random walks

Zaburdaev, V. (2008). Microscopic approach to random walks. Journal of Statistical Physics, 133(1), 159-167. doi:10.1007/s10955-008-9598-8.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Zaburdaev, Vasily1, 2, Author              
Affiliations:
1External Organizations, ou_persistent22              
2Technical University of Berlin, ou_persistent22              

Content

show
hide
Free keywords: continuous time random walk model; aging; two-point probability function; coupled random walks
 Abstract: In the present paper the microscopic approach to random walk models is introduced. For any particular model it provides a rigorous way to derive the transport equations for the macroscopic density of walking particles. Although it is not more complicated than the standard random walk framework it has virtually no limitations with respect to the initial distribution of particles. As a consequence, the transport equations derived with this method almost automatically give answers to such important problems as aging and two point probability distribution.

Details

show
hide
Language(s): eng - English
 Dates: 2008-10
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: ISI: 000259190500008
DOI: 10.1007/s10955-008-9598-8
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Statistical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Springer
Pages: - Volume / Issue: 133 (1) Sequence Number: - Start / End Page: 159 - 167 Identifier: ISSN: 0022-4715